# SDR CALA0700587

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 61,120 hours, 31,452 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CRACKED AT EXTERIOR DOOR HANDLE CUTOUT.  TRIMMED OUT CRACKED AREA AND INSTALLED FILLER AND REPAIR DOUBLER PER SRM 52-00-01 FIG 201.
